Sinutab Tablets are a form of treatment that works to relieve the effects of a cold, the flu, or allergies. In particular, these tablets treat aches, pains, and nasal congestion.
Paracetamol is a common painkiller that helps to relieve fever as well as pain. Pseudoephedrine is an antihistamine that works to reduce symptoms of infections and allergies.
Store below 25°C.
Store in the original packaging.
Keep out of the sight and reach of children.
Preparation and Usage
These tablets are suitable to be used by adults and children aged 12 and over.
They should be taken with a glass of water only. Children aged 12-15 should take one tablet every 4-6 hours, up to four times a day. Children aged 16 and over and adults can double that dosage if needed.
Please read the enclosed leaflet before use – Click Here
Do not take alongside any other products containing paracetamol.
Do not exceed stated dose.
If symptoms persist consult your doctor.